# SDR AALA201511099008

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 42,386 hours, 25,576 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: 20814
- Condition: Inoperative
- Location: Fuel System
- Part time: 41,632 hours, 24,891 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER TANK PUMP NR 1 FAULT.  REPLACED LT CTR TANK PUMP & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-21-51.
